Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Porous Media
Impact-faktor: 1.752 5-jähriger Impact-Faktor: 1.487 SJR: 0.43 SNIP: 0.762 CiteScore™: 2.3

ISSN Druckformat: 1091-028X
ISSN Online: 1934-0508

Volumes:
Volumen 23, 2020 Volumen 22, 2019 Volumen 21, 2018 Volumen 20, 2017 Volumen 19, 2016 Volumen 18, 2015 Volumen 17, 2014 Volumen 16, 2013 Volumen 15, 2012 Volumen 14, 2011 Volumen 13, 2010 Volumen 12, 2009 Volumen 11, 2008 Volumen 10, 2007 Volumen 9, 2006 Volumen 8, 2005 Volumen 7, 2004 Volumen 6, 2003 Volumen 5, 2002 Volumen 4, 2001 Volumen 3, 2000 Volumen 2, 1999 Volumen 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v10.i5.50
pages 473-488

Partial Slip Effects on the Oscillatory Flows of a Fractional Jeffrey Fluid in a Porous Medium

Masood Khan
Department of Mathematics, Quaid-i-Azam University, Islamabad 44000, Pakistan

ABSTRAKT

The exact analytical solutions are obtained for three basic fluid flow problems in a porous medium when the no-slip condition is no longer valid. The fractional calculus approach is used to describe the constitutive model of a magnetohydrodynamic fractional Jeffrey fluid. The porous medium is taken into account using modified Darcy 's law for fractional viscoelastic fluid. The effects of Hall current are also taken into account. A parametric study of some physical parameters involved in the problem is performed to illustrate the influence of these parameters on the velocity profiles. In each case, the analytical solutions are obtained using Fourier transform for fractional calculus. The solutions for the no-slip condition are special cases of the presented analysis. The critical assessment is made for the cases of partial slip and no-slip conditions. Moreover, the well-known solutions for a Newtonian fluid in nonporous and porous media are limiting cases of our solutions.


Articles with similar content:

Exact Solutions for the Accelerated Flows of a Generalized Second-Grade Fluid between Two Sidewalls Perpendicular to the Plate
Journal of Porous Media, Vol.12, 2009, issue 9
Masood Khan
Stokes Problem for an Oscillating Plate in a Porous Medium with Hall Effects
Journal of Porous Media, Vol.9, 2006, issue 3
Muhammad Raheel Mohyuddin
OSCILLATORY ROTATING FLOWS OF A FRACTIONAL JEFFREY FLUID FILLING A POROUS SPACE
Journal of Porous Media, Vol.13, 2010, issue 1
Norsarahaida Saidina Amin, Kamran Fakhar, Masood Khan
UNSTEADY MHD FLOW OF SECOND-GRADE FLUID OVER AN OSCILLATING VERTICAL PLATE WITH ISOTHERMAL TEMPERATURE IN A POROUS MEDIUM WITH HEAT AND MASS TRANSFER BY USING THE LAPLACE TRANSFORM TECHNIQUE
Journal of Porous Media, Vol.20, 2017, issue 8
Nadeem Ahmad Sheikh, Muhammad Saqib, Farhad Ali, Ilyas Khan
COMBINED POROUS AND MAGNETIC EFFECTS ON SOME FUNDAMENTAL MOTIONS OF NEWTONIAN FLUIDS OVER AN INFINITE PLATE
Journal of Porous Media, Vol.21, 2018, issue 7
Constantin Fetecau, Rahmat Ellahi, Nehad Ali Shah, Masood Khan